# SDR IPXA2018081732903

- Difficulty date: August 16, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 52,513 hours, 17,183 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fillet
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RAIN, NOTED WATER LEAKING INTO THE MAIN DECK FROM AROUND TOP AFT CORNER OF MAIN DECK DOOR.  FOUND A SMALL GAP IN FILLET SEAL OF TOP AFT CORNER SEAL DEPRESSOR. FILLET SEAL REPAIRED IAW AMM 51-31-00-201, REV 124.03.
